Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 614276, 8 pages
http://dx.doi.org/10.1155/2010/614276
Research Article

The Penalty Method for a New System of Generalized Variational Inequalities

Department of Mathematics, NanChang University, Nanchang 330031, China

Received 20 July 2009; Accepted 3 March 2010

Academic Editor: Raül E. Curto

Copyright © 2010 Yu-Chao Tang and Li-Wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Nonlinear monotone operators and convex sets in Banach spaces,” Bulletin of the American Mathematical Society, vol. 71, pp. 780–785, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. E. Browder, “Existence and approximation of solutions of nonlinear variational inequalities,” Proceedings of the National Academy of Sciences of the United States of America, vol. 56, pp. 1080–1086, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L.-W. Liu and L.-H. Wu, “The penalty method for generalized multivalued nonlinear variational inequalities in Banach spaces,” Applied Mathematics Letters, vol. 20, no. 8, pp. 908–912, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Ya. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. Kartsators, Ed., vol. 178 of Lecture Notes in Pure and Appl. Math., pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Ya. I. Alber and S. Guerre-Delabriere, “Problems of fixed point theory in Hilbert and Banach spaces,” Functional Differential Equations, vol. 2, pp. 5–10, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Ya. I. Alber, “The penalty method for variational inequalities with nonsmooth unbounded operators in Banach space,” Numerical Functional Analysis and Optimization, vol. 16, no. 9-10, pp. 1111–1125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. S. Chang, “The Mann and Ishikawa iterative approximation of solutions to variational inclusions with accretive type mappings,” Computers & Mathematics with Applications, vol. 37, no. 9, pp. 17–24, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. U. Verma, “Nonlinear variational inequalities on convex subsets of Banach spaces,” Applied Mathematics Letters, vol. 10, no. 4, pp. 25–27, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. S. Chang, H. W. Joseph Lee, and C. K. Chan, “Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces,” Applied Mathematics Letters, vol. 20, no. 3, pp. 329–334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. P. Agarwal, N.-J. Huang, and M.-Y. Tan, “Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions,” Applied Mathematics Letters, vol. 17, no. 3, pp. 345–352, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Martinus Nijhoff, The Hague, The Netherlands, 1978. View at MathSciNet